Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
cobby

is this strange???

i will have been on accutane for a mounth in a few days and i havent reay had a side effect yet......

i apply vaseline once every 2 days on my lips, is it weird that i havent had side effects???

Share this post


Link to post
Share on other sites

i will have been on accutane for a mounth in a few days and i havent reay had a side effect yet......

i apply vaseline once every 2 days on my lips, is it weird that i havent had side effects???

Tomorrow will be 1 month for me and I have excema on my hands, my face is extremely dry, very flaky around my chin (red & irritated too) & the sides of my nose. I feel like I got botox done, very tight. That's how dry it has gotten ever since the Derm up'd my dose from 40 to 60mgs. I have mild acne & I'm still not sure if 60 is too much for me.

Share this post


Link to post
Share on other sites

i will have been on accutane for a mounth in a few days and i havent reay had a side effect yet......

i apply vaseline once every 2 days on my lips, is it weird that i havent had side effects???

Yes cobby, what is the dosage you are taking?

Share this post


Link to post
Share on other sites

I started 80mg on Jan 18, went up to 100mg on feb 13, and then 120mg on march 14. So far besides the chapped lips I havent really had any bad side effects. My face is a little dry but not too bad and my scalp is also kinda dry but thats about it. My skin is starting to clear up nicely now too.

Share this post


Link to post
Share on other sites

wow

weight?

157 pounds, 71kg

wow

What acne do you have? 80 mg for 70 kgs is a high starting dosage

Share this post


Link to post
Share on other sites

80mg a day for a 170 pounds... Fifth day and I'm already suffering from extremely irritated skin and dry lips :wall:

Share this post


Link to post
Share on other sites

80mg a day for a 170 pounds... Fifth day and I'm already suffering from extremely irritated skin and dry lips :wall:

80 mg at 210 lbs for me. I think I am gonna ask to be moved to 100 mg.

Share this post


Link to post
Share on other sites

I'm 95 lbs and I took a 6 month course of 40/80 mg per day (40/day 4 times a week and 80/day 3 times a week). My skin cleared up completely in 2 months and I never got severely dry skin or severely chapped lips. The only thing I got was really dry eyes. However I got my first breakout this week (I didn't have a single pimple for a year). I don't really think it's because my dose was too low, because it's more than the standard 1mg/kg that many dermatologists prescribe and I took it for 6 months, but who knows. I attribute my lack of severe side effects to the hair and skin products I used.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×